# SDR SWAA2016040750663

- Difficulty date: March 25, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TE PANEL SUPPORT, JUST OTBD OF PYLON CRACKED ON INBD END.  R & R SUPPORT IAW SRM.
